Alert archive / Missouri / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 103, NWS Paducah, KY

October 24, 2021Cape Girardeau County, Scott County, Missouri; Alexander County, Union County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Oct 24, 2021, 11:37 PM CDT for Cape Girardeau County, Scott County, Missouri; Alexander County, Union County, Illinois. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 24, 2021, 11:37 PM CDT (04:37 UTC)
Expired
Oct 25, 2021, 12:15 AM CDT
In force
38 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Alexander County, IL, Union County, IL, Cape Girardeau County, MO, Scott County, MO

The radar

The Paducah radar (KPAH), 82 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 24, 11:57 PM CDTTSTM WND DMG2 Ese Thebes, ILTREES DOWN ALONG HIGHWAY 3. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 24, 5:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.6 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1375 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1375 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

346 
WUUS53 KPAH 250437
SVRPAH
ILC003-181-MOC031-201-250515-
/O.NEW.KPAH.SV.W.0103.211025T0437Z-211025T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
1137 PM CDT Sun Oct 24 2021

The National Weather Service in Paducah has issued a

* Severe Thunderstorm Warning for...
  Southwestern Union County in southern Illinois...
  Alexander County in southern Illinois...
  Northern Scott County in southeastern Missouri...
  Southern Cape Girardeau County in southeastern Missouri...

* Until 1215 AM CDT.

* At 1136 PM CDT, a severe thunderstorm was located over Dutchtown,
  or near Chaffee, moving east at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Scott City and Kelso around 1140 PM CDT.
  Cape Girardeau around 1145 PM CDT.
  Ware around 1155 PM CDT.

Other locations in the path of this severe thunderstorm include
Jonesboro.

This includes Interstate 55 between Mile Markers 82 and 103.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for southern
Illinois...and southeastern Missouri.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 100 AM CDT for southern
Illinois...and southeastern Missouri.

&&

LAT...LON 3709 8979 3710 8978 3711 8978 3713 8977
      3713 8981 3734 8982 3752 8926 3710 8927
      3708 8978
TIME...MOT...LOC 0436Z 251DEG 54KT 3727 8968 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
1 follow-up statement
458 
WWUS53 KPAH 250449
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
1149 PM CDT Sun Oct 24 2021

ILC003-181-MOC031-201-250515-
/O.CON.KPAH.SV.W.0103.000000T0000Z-211025T0515Z/
Union IL-Alexander IL-Scott MO-Cape Girardeau MO-
1149 PM CDT Sun Oct 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHWESTERN UNION...ALEXANDER...NORTHEASTERN SCOTT AND
SOUTHEASTERN CAPE GIRARDEAU COUNTIES...

At 1149 PM CDT, a severe thunderstorm was located near Scott City,
moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Tamms.

This includes Interstate 55 between Mile Markers 81 and 101.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for southern
Illinois...and southeastern Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3752 8926 3710 8927 3708 8966 3741 8961
TIME...MOT...LOC 0449Z 256DEG 49KT 3730 8947 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 24, 6:28 PM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, Oct 24, 6:28 PM CDT, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
628 PM CDT Sun Oct 24 2021

.SHORT TERM...(Tonight through Monday)
Issued at 244 PM CDT Sun Oct 24 2021

The main challenge for the short term is the timing of thunderstorms
into the area and the severity of this activity and to what areal
extent. A upper level shortwave trough over eastern Nebraska and
northeastern Kansas will continue moving east and eventually a
closed low will develop as the system moves into Illinois by later
tonight. A surface low pressure system currently over northwestern
Missouri will move eastward this evening into tonight. Despite
decent cloud cover earlier today, we have managed to rise well into
the 70s and even into the low 80s in some locations, with dew points
into the mid to upper 60s in the warm sector, with the warm front to
our north.

Convection should develop to our west by late this afternoon and
likely enter our CWA (parts of southeast Missouri and southwest
Illinois) by early this evening, around 00Z or shortly thereafter.
Between 00Z and 06Z, the convection will be impacting southeast
Missouri and into southern Illinois and possibly extreme western KY
as the cold front moves east into these areas. This time frame and
region poses the highest threat for any severe weather, including
damaging winds and tornadoes. See SPC Day 1 outlook for more
detailed information.

By 06Z, the convection will likely be entering the rest of west
Kentucky and into southwest Indiana, spreading eastward during the
06Z to 09Z time frame, while rapid clearing of the storms is
expected in our western sections. While severe weather probabilities
are not zero further east across the area, pertinent parameters
certainly decrease with time, especially across eastern sections of
our CWA.

Any lingering showers or storms across the eastern parts of the
region by around sunrise, should rapidly press east. Clouds will
likely remain in place across the northeastern half of the area on
Monday in conjunction with the passing of the upper level low to our
north. These clouds will hang tough for most of the day but tend to
move out late in the afternoon or early in the evening. Could even
see a little bit of drizzle under the stratus deck up in the I-64
corridor in IL/IN. Strong west northwest winds will commence behind
the front on Monday. Cold air advection will cause 850mb
temperatures to drop into the single digits. Highs will only be in
the upper 50s to lower 60s across much of the area.

.LONG TERM...(Monday night through Sunday)
Issued at 244 PM CDT Sun Oct 24 2021

The start of the long term forecast period will be dry, with the
storm system having moved towards New England. Northerly flow behind
the system will bring much cooler temperatures, with lows in the mid-
40s Monday night.

By Tuesday, the synoptic pattern will have an upper-level trough on
the east coast, a ridge in the Plains that will build into the
Mississippi Valley through Tuesday night, and a deep trough in the
mountain west. Models agree a bit more on developing an upper-level
low near Oklahoma on Wednesday though still differ in strength and
timing. Ahead of this system, as the ridge moves over the Quad
State, a more southeasterly wind direction will lead to a warming
trend through Wednesday.

The GFS continues to be the faster progressing ensemble, while the
Canadian remains the slowest of the three. Cluster analysis favors a
deeper low pressure system, tracking near the Quad State with a
relatively slow progression eastward. The alternative option is
weaker, even slower, and further south, with this option showing up
a bit more often in the Canadian ensemble. Siding with the more
likely track, the heavier rain is likely to be between Wednesday
evening and Thursday, with the earlier timing aligned with the GFS
and the latter for the ECMWF. Convective potential remains weak so
thunder is limited to Wednesday night ahead of the low. Storm total
rainfall of around an inch is anticipated, with flooding potential
very low.

Afterwards, wrap-around showers will be present Friday for the
entire Quad State and possibly Saturday for eastern portions. Once
the system moves far enough eastward to end the wrap-around showers,
dry weather is anticipated for the remainder of the weekend.

Temperatures will trend warmer through Wednesday ahead of the next
system, with highs Wednesday in the mid to upper 60s. When winds
shift to northwesterly with wrap-around moisture, highs late in the
week will be down to the upper 50s to near 60. Lows in the lower
half of the 40s Monday night will trend warmer to the lower 50s
Wednesday night, then drop back to the 40s for late week and the
weekend.

&&

.AVIATION...
Issued at 628 PM CDT Sun Oct 24 2021

Initial convective activity between KCGI and KPAH should dissipate
within the 1-2 hour time frame after the beginning of the 00z
Monday time frame.

The main adjustment in the TAF forecast is the addition of GR
(hail) for the KCGI TAF, as well as a mention of Low Level Wind
Shear (LLWS) ahead of the convective line for the WFO PAH TAF's
ahead of the line.

At this point in time, kept the background/mean winds in place for
the forecast, but may need to update within a TEMPO group for
winds in excess of 45 to 55 knots. Will adjust on a case by case
bases.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

AVIATION...Smith
Hazardous weather outlook, Oct 24, 4:40 AM CDT, 18 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
440 AM CDT Sun Oct 24 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-251000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
440 AM CDT Sun Oct 24 2021

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

Thunderstorms are expected tonight ahead of a strong cold front.
Strong to severe storms are possible across the entire region this
evening and overnight, with the best potential for severe storms
in southeast Missouri, southern Illinois and far west Kentucky.
Damaging winds, isolated tornadoes and large hail are all
possible. Localized heavy rainfall could cause flooding of flood
prone areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and overnight across
the entire area.

RST

In the hours before

Local storm report, Oct 24, 9:24 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
924 PM CDT SUN OCT 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TORNADO          4 NW LITHIUM            37.86N 89.94W
10/24/2021                   PERRY              MO   TRAINED SPOTTER

            TRAINED SPOTTER JUST SOUTH OF ST. MARY
            REPORTS A LOT OF TREE DAMAGE ON THE ROAD.
            TIME ESTIMATED BY RADAR. SPOTTER REPORT AT
            9:10 PM.

&&

SGE
Local storm report, Oct 24, 10:09 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1009 PM CDT SUN OCT 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     3 NNE PERRYVILLE        37.77N 89.86W
10/24/2021  E60 MPH          PERRY              MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS DIME SIZE HAIL AND
            50 TO 60 MPH WINDS.

&&

SGE
Special weather statement, Oct 24, 10:24 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Paducah KY
1024 PM CDT Sun Oct 24 2021

ILZ084-MOZ076-086-087-250415-
Jackson IL-Bollinger MO-Cape Girardeau MO-Perry MO-
1024 PM CDT Sun Oct 24 2021

...A strong thunderstorm will impact portions of Jackson,
northeastern Bollinger, Perry and northwestern Cape Girardeau
Counties through 1115 PM CDT...

At 1024 PM CDT, Doppler radar was tracking a strong thunderstorm near
Altenburg, or 12 miles southeast of Perryville, moving northeast at
55 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Grand Tower around 1035 PM CDT.

Other locations in the path of this storm include Murphysboro,
Carbondale, De Soto and Elkville.

This includes Interstate 55 between Mile Markers 116 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 100 AM CDT for south central
and southern Illinois...and southeastern Missouri.

&&

LAT...LON 3795 8915 3774 8916 3761 8950 3745 9014
      3760 9014 3784 8974 3780 8968 3782 8968
      3791 8962 3795 8956
TIME...MOT...LOC 0324Z 240DEG 47KT 3764 8968

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

DWS
Special weather statement, Oct 24, 10:46 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Paducah KY
1046 PM CDT Sun Oct 24 2021

MOZ086-087-250430-
Bollinger MO-Cape Girardeau MO-
1046 PM CDT Sun Oct 24 2021

...A strong thunderstorm will impact portions of central Bollinger
and central Cape Girardeau Counties through 1130 PM CDT...

At 1046 PM CDT, Doppler radar was tracking a strong thunderstorm near
Grassy, or 7 miles west of Marble Hill, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Marble Hill around 1055 PM CDT.
  Leopold around 1100 PM CDT.

Other locations in the path of this storm include Bollinger Mill
State Historic Site, Burfordville, Millersville, Gordonville and
Jackson.

This includes Interstate 55 between Mile Markers 96 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for southeastern
Missouri.

&&

LAT...LON 3732 9014 3739 9014 3755 8956 3732 8951
      3729 8952 3723 9016 3731 9017
TIME...MOT...LOC 0346Z 258DEG 33KT 3732 9010

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, Oct 24, 10:52 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Paducah KY
1052 PM CDT Sun Oct 24 2021

MOZ100-107>109-250430-
Butler MO-Carter MO-Wayne MO-Ripley MO-
1052 PM CDT Sun Oct 24 2021

...A strong thunderstorm will impact portions of southeastern Carter,
northeastern Ripley, southwestern Wayne and northern Butler Counties
through 1130 PM CDT...

At 1052 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hunter, or 13 miles southeast of Van Buren, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Hunter around 1055 PM CDT.
  Ellsinore and Budapest around 1100 PM CDT.
  Brush Arbor and Milltown around 1110 PM CDT.

Other locations in the path of this storm include Williamsville,
Hendrickson and Lake Wappapello State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 100 AM CDT for southeastern
Missouri.

&&

LAT...LON 3721 9041 3689 9025 3688 9025 3688 9026
      3686 9024 3679 9020 3674 9097 3692 9101
TIME...MOT...LOC 0352Z 260DEG 45KT 3685 9089

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DRS
Special weather statement, Oct 24, 11:31 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Paducah KY
1131 PM CDT Sun Oct 24 2021

MOZ109-110-250515-
Butler MO-Stoddard MO-
1131 PM CDT Sun Oct 24 2021

...A strong thunderstorm will impact portions of central Stoddard and
northeastern Butler Counties through 1215 AM CDT...

At 1131 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fisk, or 7 miles south of Lake Wappapello State Park, moving east at
60 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Fisk around 1135 PM CDT.
  Puxico around 1140 PM CDT.
  Dudley around 1145 PM CDT.
  Dexter and Bloomfield around 1150 PM CDT.

Other locations in the path of this storm include Essex and Bell
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for southeastern
Missouri.

&&

LAT...LON 3672 9044 3691 9042 3693 9034 3692 9025
      3695 9022 3704 8976 3692 8970 3678 8971
TIME...MOT...LOC 0431Z 261DEG 53KT 3684 9033

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

DRS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 8:42 PM CDTTornado Warning Tornado observedPAHPerry48 min
Oct 24, 9:03 PM CDTTornado Warning Tornado observedConsiderable damage threatPAHPerry57 min
Oct 24, 9:33 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry57 min
Oct 24, 9:42 PM CDTSevere Thunderstorm WarningPAHPerry48 min
Oct 24, 10:05 PM CDTFlash Flood WarningPAHPerry6 hr
Oct 24, 10:12 PM CDTFlash Flood WarningPAHBollinger6 hr
Oct 24, 10:24 PM CDTSpecial Weather StatementPAHPerry51 min
Oct 24, 10:46 PM CDTSpecial Weather StatementPAHBollinger, Cape Girardeau44 min
Oct 24, 10:52 PM CDTSpecial Weather StatementPAHCarter, Wayne38 min
Oct 24, 10:53 PM CDTAreal Flood AdvisoryPAHBollinger, Carter, Wayne94 min
Oct 24, 10:54 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau51 min
Oct 24, 11:13 PM CDTTornado WarningPAHCape Girardeau18 min
Oct 24, 11:20 PM CDTTornado WarningPAHBollinger, Cape Girardeau25 min
Oct 24, 11:31 PM CDTSpecial Weather StatementPAHStoddard44 min
Oct 24, 11:41 PM CDTFlash Flood WarningPAHBollinger3 hr
Oct 24, 11:42 PM CDTSpecial Weather StatementPAHButler48 min
Oct 25, 12:46 AM CDTSpecial Weather StatementPAHNew Madrid44 min
Oct 24, 10:01 PM CDTTornado WarningPAHJefferson6 min
Oct 24, 11:34 PM CDTFlash Flood WarningPAHJackson6 hr
Oct 25, 12:33 AM CDTSpecial Weather StatementPAHMassac27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2021Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.